# SDR AALA202204258117

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 22,861 hours, 8,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRESSURE ON POWER ASSIST BOTTLE AT DOOR 4R IS REPORTEDLY LOW. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00.
